Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 81–87 (Mi mz3240)  

This article is cited in 3 scientific papers (total in 3 papers)

Quasicrystallographic groups in the sense of Novikov

S. A. Piunikhin

M. V. Lomonosov Moscow State University

Full text: PDF file (850 kB)

English version:
Mathematical Notes, 1990, 47:5, 478–482

Bibliographic databases:

UDC: 512
Received: 27.03.1989

Citation: S. A. Piunikhin, “Quasicrystallographic groups in the sense of Novikov”, Mat. Zametki, 47:5 (1990), 81–87; Math. Notes, 47:5 (1990), 478–482

Citation in format AMSBIB
\Bibitem{Piu90}
\by S.~A.~Piunikhin
\paper Quasicrystallographic groups in the sense of Novikov
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 81--87
\mathnet{http://mi.mathnet.ru/mz3240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068060}
\zmath{https://zbmath.org/?q=an:0723.20019}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 5
\pages 478--482
\crossref{https://doi.org/10.1007/BF01158091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ET04100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz3240
  • http://mi.mathnet.ru/eng/mz/v47/i5/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lê Thang Tu Quoc, S. A. Piunikhin, V. A. Sadov, “The geometry of quasicrystals”, Russian Math. Surveys, 48:1 (1993), 37–100  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. M. Garipov, V. A. Churkin, “Quasicrystallographic groups on Minkowski spaces”, Siberian Math. J., 50:4 (2009), 616–631  mathnet  crossref  mathscinet  isi  elib  elib
    3. V. A. Churkin, “The weak Bieberbach theorem for crystallographic groups on pseudo-Euclidean spaces”, Siberian Math. J., 51:3 (2010), 557–568  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021